MathSciNet Relay Station
MathSciNet bibliographic data
MR796909 (87b:32040) 32G15 (30F20)
Wolpert, Scott On the Weil-Petersson geometry of the moduli space of curves. Amer. J. Math. 107 (1985), no. 4, 969–997.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement